| Model Number |
8575 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a device fracture occurred.A runway catheter guide was selected for use.During the procedure, it was noted that the catheters were ruptured at the time of entry into the radial artery.The procedure was completed with an alternative method.There were no patient complications reported.
Additional Manufacturer Narrative
E1.Initial reporter address 1:(b)(6).